# SDR 2013FA0000083

- Difficulty date: January 10, 2013
- Submitted: February 8, 2013
- Operation: General aviation
- Aircraft: N654AN
- Make and model: Lear 60LEAR
- Aircraft serial: 065
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 6,741 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME HAS A CLAMP RIVETED TO FLANGE TO MOUNT THE NOSE O2 BOTTLE.  WHERE THE CLAMP COMES OFF THE END OF THE FLANGE, TO GO AROUND THE O2 BOTTLE, THE FLANGE RADIUS IS CRACKING, BOTH THE INBD AND OTBD ENDS.   DETERMINED THAT FLANGE CURVE OF FRAME IS LARGER THAN BOTTLE. ADDED A RUBBER GASKET TO INSIDE OF CLAMP TO TAKE UP THE GAP BETWEEN THE FLANGE AND THE BOTTLE. REPAIRED FRAME.
